Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have clear discharge from nose, sore, red, scabby, have migraines, back pain. What is it?

Hi i have clear liquid that started dripping out of my nose about 3 months ago on right its on both and very sore and red and scabby on inside.i dont really feal sick.i suffer from migraines alot and back pain.spine in middle of back has been killing me were i can't even work out.let me no if u have a idea of what this might be.i am a hairstylist of 20 yrs and busy also
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
these are vacum headaches of sinuses as in sinuses there is vacum headache
the sinuses have nasal discharge or post nasal discharge
get xray pns waters viw and treat sinuses
for now use metronidazole 200 mg bd for 7 days as they clear sinuses fast
take antiallergic fexofenadine 120 mg od
antacid tds
aply neomycin h ointment in nose bd
sea water 2 drops at night each nose to clear noe and sinuses
analgesic sos
get 3 wk and go for treatment of sinuses
one tab of flunarazine 5 mg can get control of your headache
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor